# SDR CMX2004F00000

- Difficulty date: March 30, 2004
- Submitted: April 15, 2004
- Operation: Air carrier
- Aircraft: N468CM
- Make and model: Cessna 172R
- Aircraft serial: 17280860
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: PM2401
- Part serial: 85074318
- Condition: Broken
- Location: Bendix
- Part time: 3 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BENDIX EXTENDED TOO FAR OUT (FORWARD) AND BROKE THE HOUSING.  HAVE HAD 7 NEW STARTERS REPLACED WITHIN THE FIRST 50 HOURS OF USE ON 4 FACTORY OVERHAULED ENGINES SINCE DEC O4.  ALL DUE TO BENDIX MALFUNCTIONS OF FAILURE TO EXTEND OR PREMATURE RETRACTION.
